# SDR DALA2016120109440

- Difficulty date: November 30, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 48,414 hours, 16,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOP 4-6 C-D. SWAPPED BATTERY PACKS NO HELP CHECKED FUSES ALL ARE OK. R&R EMERGENCY LIGHT POWER SUPPLY M731 REF AMM 33-51-07 ALL LIGHTS CHECK NORMAL.
